... next morning I skipped the gym because I was so exhausted and nauseous. I know this is normal but does anyone have suggestions on how to relieve this or get through these first couple weeks a little easier?
I have been talking Viibryd for about 6 weeks, I take 20 mg in the morning talking it at night might cause you to have trouble sleeping. I was talking Lexapro (for 15 years) and feel much better on Viibryd. If you were talking another antidepressant the transition could be causing your sick feeling.
I hope you feel better soon as it seems to be a good drug.
Have you tried taking the Viibryd in the morning after breakfast? Taking it with food helped me a lot. Try eating yogurt and toast, or eggs first. I don't remember having headaches, in fact, I have fewer headaches than when I was on Cymbalta. I also don't remember being tired.
I hope your side effects subside soon. Hang in there.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2011 • 2 answers
Posted 16 Feb 2012 • 6 answers
Gabapentin - I am on day 2 of taking this medicine and feel absolutely awful - still have a very bad
Posted 14 Mar 2012 • 3 answers
Posted 17 Aug 2014 • 4 answers
Posted 5 Dec 2015 • 0 answers